| Model Number |
301.100.030 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation, and this complaint is still under investigation.
Event or Problem Description
It was reported that the device showed inaccurate oxygen readings.There was no patient involvement related to the reported malfunction.
Additional Manufacturer Narrative
A field service engineer (fse) went to the customer site to evaluate the device.The o2 cell was found to be faulty and was replaced by the fse.Calibration, patient circuit, and verification tests were performed successfully.No alarms or errors were observed following the repair.The root cause was determined to be a failed o2 cell, which directly impacted fio2 measurements.The device is now operating correctly and ready for use.